Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I been gettin migraines lately I went to hospital yesterday was so bad. The docs said there was nothing they could do so I just lay there with a pounding brain for hours.
Anyway today I went to the docs to get a referal for a neurologist(because of the strangeness and severity of previous migraines) so the doc said no point in the neurologist and just to take a medication called Imigran. Im also Adhd and on Dexamphetamine. I really need to know if the dexamphetamine is a ssri.
Answer is greatly appriciated

Yes I would love to just go back to the doc and ask but I have GAD and agoraphobia so it is hard for me to get out.

Peace,
Apollo

Loading...

Just like the name says, dexamphetamines are amphetamines. They are stimulants and they increase the levels of neurotransmitters dopamine and norepinephrine in the brain causing all those effects that they are causing like alertness, reduced appetite, etc
SSRI’s increase the levels on another neurotransmitter, like the name says-serotonin and they improve mood.
There are many possible side effects of dexamphetamines and your headaches could be actually caused by this drug is the dosage is not right. The side effects, besides headaches, include: nausea, vomiting, dizziness, stomach problems, weight loss, troubles sleeping, nightmares, blurred vision, etc
Reply

Loading...

Hi Lori. thanks for the info.
I dont know if the Dex are the cause of the migraine because I used to get migraine when I was very young. I thought Id grown out of them (Im 25 now).
I have been off dex for 3 weeks now. starting again soon.
You mentioned nightmares. Thats something Ive had a problem with for years. It interupts my sleep almost every night. then I have trouble sleeping. Maybe I should try different dosage.
Again, Thanks,
Peace,
Apollo
Reply

Loading...